I am going to see my Psych doctor on Thursday and I want to talk to her about getting something for depression that is not lifting to the point that Sunday night I was writing good-bye letters to my children (Did not act of these feelings). I have taken almost all of the tricyclcics and the newer ones too. The only one that I have not been on is Lexapro. I want to ask if I can take the Saphris 2 times a day again but the last time that I was on that, they said that it overstimulated me. Would taking something like Ativan counter the increases agitation that comes from the over stimulation? Any other suggestions would be appreciated.
Hello - sorry to hear of your struggle to find the right med for depression. I've been there done that myself. Can you suggest to your MD perhaps taking a mood stablizer such Lithium? This may help. As far as countering your over- stimulated system with ativivan it is best to seek the advice of a medical professional on that one. IMO, I have used xanax (which is very similar to ativan) to calm down from the effects of adderall and it has taken the edge off, but I believe it is just best to let one medication get out of your system without countering its effects with another. I wish you much luck in finding the right medication for you. Just know you are not alone!
Hi - Its really important to know if your diagnosis is Bipolar 1 or 2, since anti-depressants aren't typically used in Bipolar 1 treatment because can cause a major manic break (as opposed to hypomanic episodes in BP2). Also, if one anti-depressant in a particular group of them (types of SSRI's, for instance), it usually means that the others in that group won't work. If Lithium isn't right, have you tried Depakote or Trileptal (anti-convulsant)? How about Seroquel? I'd find out the exact diagnosis, first. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 5 answers
Posted 10 Mar 2010 • 4 answers
Posted 2 Feb 2011 • 7 answers
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 3 Jun 2015 • 2 answers